MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P 01.18.403 AMISTEM-P STD STEM SIZE 3; HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P 01.18.403 AMISTEM-P STD STEM SIZE 3; HIP STEM
Catalog Number 01.18.403
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023: lot 2306021: (b)(4) items manufactured and released on 13-jun-2023.Expiration date: 2028-05-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Clinical evaluation performed by medical affairs department: revision 2 weeks after primary tha due to a periprosthetic fracture in a overweight female patient.According to report the stem subsided due to the fracture clearly visible on the radiographic image.There is no reason to suspect a faulty device.
 
Event or Problem Description
Revision surgery for femur bone fracture 2 weeks after primary.The stem was 10mm subsided due to the fracture.Stem and head revised successfully.

Brand Name
STEM: AMISTEM P 01.18.403 AMISTEM-P STD STEM SIZE 3
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17963944
Report Number3005180920-2023-00802
Device Sequence Number15359344
Product Code LZO
UDI-Device Identifier07630040720021
UDI-Public07630040720021
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.18.403
Device Lot Number2306021
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Initial Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient Weight106 KG